# SDR SWAA2016122810798

- Difficulty date: December 21, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N7719A
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 36,250 hours, 16,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT SIDEWALL LIGHT INOPERATIVE.   R & R THE  LIGHT ASSY IAW MM.
